|
|
Публикации в базе данных Math-Net.Ru
-
Теоремы лиувиллевского типа для уравнений Навье–Стокса
УМН, 73:4(442) (2018), 103–170
-
On the local smoothness of some class of axi-symmetric solutions to the MHD equations
Зап. научн. сем. ПОМИ, 459 (2017), 127–148
-
Estimates of solutions to the perturbed Stokes system
Зап. научн. сем. ПОМИ, 410 (2013), 5–24
-
On the boundary regularity of weak solutions to the MHD system
Зап. научн. сем. ПОМИ, 385 (2010), 18–53
-
On the Stokes problem with nonzero divergence
Зап. научн. сем. ПОМИ, 370 (2009), 184–202
-
$L_{3,\infty}$-solutions to the 3D-Navier–Stokes system in the domain with a curved boundary
Зап. научн. сем. ПОМИ, 336 (2006), 133–152
-
$L_{3,\infty}$-solutions to the MHD equations
Зап. научн. сем. ПОМИ, 336 (2006), 112–132
-
Boundary partial regularity for the Navier–Stokes equations
Зап. научн. сем. ПОМИ, 310 (2004), 158–190
-
On the Navier–Stokes equations with the energy-dependent nonlocal viscosities
Зап. научн. сем. ПОМИ, 306 (2003), 71–91
-
Partial regularity of weak solutions of the stationary $3D$-Boussinesq system
Зап. научн. сем. ПОМИ, 288 (2002), 256–270
-
О коэрцитивых оценках для решений линейных систем гидродинамического типа
Зап. научн. сем. ПОМИ, 288 (2002), 104–133
-
Полная внутренняя регулярность решений двумерной модифицированной системы Навье–Стокса
Алгебра и анализ, 13:1 (2001), 182–221
-
Regularity to stationary weak solutions in the theory of generalized Newtonian fluids with energy transfer
Зап. научн. сем. ПОМИ, 271 (2000), 122–150
-
Регулярность минимайзеров некоторых вариационных задач теории пластичности
Зап. научн. сем. ПОМИ, 243 (1997), 270–298
-
Некоторые замечания о сглаживании кусочно-линейных гомеоморфизмов
Зап. научн. сем. ПОМИ, 221 (1995), 235–242
-
К юбилею Ольги Александровны Ладыженской
Зап. научн. сем. ПОМИ, 288 (2002), 5–13
© , 2025